CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Numerical Schemes for Time-Space Fractional Vibration Equations 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2021, 卷号: 13, 期号: 4, 页码: 806-826
Authors:  Zhang, Jingna;  Aleroev, Temirkhan S.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:85/0  |  Submit date:2021/06/01
Time-space fractional vibration equations  ADI scheme  stability  convergence  
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:60/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence  
A new 6th-order WENO scheme with modified stencils 期刊论文
COMPUTERS & FLUIDS, 2020, 卷号: 208, 页码: 16
Authors:  Wang, Yahui;  Du, Yulong;  Zhao, Kunlei;  Yuan, Li
Favorite  |  View/Download:50/0  |  Submit date:2020/11/18
WENO scheme  Sixth-order accuracy  Modified stencil  Hyperbolic conservation law  
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
ANALYSIS OF POLLUTION-FREE APPROACHES FOR MULTI-DIMENSIONAL HELMHOLTZ EQUATIONS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2019, 卷号: 16, 期号: 3, 页码: 412-435
Authors:  Wang, Kun;  Wong, Yau Shu;  Huang, Jizu
Favorite  |  View/Download:95/0  |  Submit date:2019/04/02
Helmholtz equation  error estimate  finite difference method  polar and spherical coordinates  pollution-free scheme  
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:281/66  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Solving Helmholtz equation at high wave numbers in exterior domains 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 221-235
Authors:  Wang, Kun;  Wong, Yau Shu;  Huang, Jizu
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Helmholtz equation  High wave number  Local refinement  Polar and spherical coordinates  Pollution-free scheme  
Prefactored optimized compact finite-difference schemes for second spatial derivatives 期刊论文
GEOPHYSICS, 2011, 卷号: 76, 期号: 5, 页码: WB87-WB95
Authors:  Zhou, Hongbo;  Zhang, Guanquan
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30